# SDR SWIA202157740

- Difficulty date: February 18, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED AREA FOUND, LWR/EXTERNAL BELLY SKIN, (BEGINING) APROX 2" AFT OF F.S. 977.00 JOINT STRAP LINE, AND EXTENDING AFT FOR APROX 2.5", L/H SIDE OF STGR (27) ATTACHMENT FASTENERS (MARKED).     (C-CHECK RO 4/22/2021)    BLENDED DAMAGE ON LWR EXTERNAL BELLY SKIN AT APPROX FS 977.00.  REF CRJ700 SRM 53-00-01-101-001-A01.  NDT DEFECT FREE.  EVAL OF DAMAGE IS OUT OF LIMITS.  REF CRJ 700 SRM 53-61-01-001-003-A01 AND REO 670-53-00-290 REV-D DATED 2015-09-10.  RECEIVED COMPLIED WITH ALL STEPS OF REPAIR REO 670-53-00-290 REV-F DATED 2019-04-26.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKY CARD 51-900-1002-SKY
